Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Got periods again, spotting, back pains, breasts tender. What is this?

I have recently just come off my period and have found that a couple days later I have started bleeding again, it s not like a usual period the blood is really bright almost like blood from a cut on the skin. I have been feeling dizzy and getting headaches more than normal, back pains and also my breasts have been slightly tender. What is this?
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for your query.
With all the symptoms , the most probable answer is due to a hormonal change. First one must exclude the possibility of a pregnancy , if not pregnant then other hormonal problems need to be examined I.e. poly cystic ovarian syndrome. The treatment will then be based on normalizing the hormonal cycle. The dizziness may be due to blood loss, spasm of the smooth muscle of the womb or tubes may cause your back pain. Any sudden hormonal change may cause headache and breast tenderness. Please consult a doctor regarding the test for pregnancy and hormonal status. I trust this is helpful.
Answered: Mon, 18 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor